ON EXISTENCE OF SHIFT-TYPE INVARIANT SUBSPACES FOR POLYNOMIALLY BOUNDED OPERATORS

Gamal, Maria F. ✉

Angol nyelvű Tudományos Szakcikk (Folyóiratcikk)
Megjelent: JOURNAL OF OPERATOR THEORY 0379-4024 84 (1) pp. 3-34 2020
  • SJR Scopus - Algebra and Number Theory: Q1
Azonosítók
Szakterületek:
    A very particular case of results by Kerchy (2007) is as follows. Let the unitary asymptote of a contraction T contain the bilateral shift of multiplicity 1. Then there exists an invariant subspace M of T such that T vertical bar(M) is similar to the unilateral shift of multiplicity 1. The proof is based on the Sz.-Nagy-Foias functional model for contractions. In the present paper this result is generalized to polynomially bounded operators. The proof is based on a result by Bourgain (1984).
    Hivatkozás stílusok: IEEEACMAPAChicagoHarvardCSLMásolásNyomtatás
    2021-10-18 13:10